Economics at your fingertips  

On the independence of singular multivariate skew-normal sub-vectors

Phil D. Young, David J. Kahle and Dean M. Young

Statistics & Probability Letters, 2017, vol. 122, issue C, 58-62

Abstract: This article provides necessary and sufficient conditions that characterize independence among sub-vectors of a singular multivariate skew-normal random vector.

Keywords: Affine subspace; Moore–Penrose inverse; Matrix column space; Matrix null space (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2018-05-05
Handle: RePEc:eee:stapro:v:122:y:2017:i:c:p:58-62